# SDR AWXA200601823

- Difficulty date: October 18, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FOUND VERTICAL BEAM WEB CRACKED, BS 178, LBL 17.1, WL 230.  REPAIRED VERTICAL BEAM WEB, BS 178, LBL 17.1, WL 230 IAW B737-300 SRM 53-10-08-2R12, FIGURE 201.
